Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Desipramine zeugma

Posted by ed_uk on January 27, 2005, at 13:58:44

In reply to Re: Desipramine ed_uk, posted by zeugma on January 27, 2005, at 13:42:48

>rapid heartbeat, chest pains, sudden dizzy spells after exertion, which lessened after lowering the nortrip dosage. also my heart rate was much more rapid at peak levels of Rit (late morning/early afternoon) causing fluctuations that could not have been good for my system.

Atenolol may be useful. Beta-blockers are unsafe in asthmatics. Your pdoc may be uncomfortable prescribing a beta blocker so you may need to go to your GP/PCP.

Ed.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:446337
URL: http://www.dr-bob.org/babble/20050124/msgs/448709.html